IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1724

Title: Direct and Converse Theorems for Generalized Bernstein-Type Operators
Authors: Finta, Zoltán
Keywords: Goodman-Sharma Operator
Direct and Converse Approximation Theorems
K-Functional
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 1, (2004), 33p-42p
Abstract: We establish direct and converse theorems for generalized parameter dependent Bernstein-type operators. The direct estimate is given using a K-functional and the inverse result is a strong converse inequality of type A, in the terminology of [2].
Description: 2000 Mathematics Subject Classification: 41A25, 41A27, 41A36.
URI: http://hdl.handle.net/10525/1724
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol30-num1-2004-p033-p042.pdf442.38 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback